American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53.72) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Moses Glasner. Energy-finite solutions of $\Delta u=Pu$ and Dirichlet mappings . Proc. Amer. Math. Soc. 29 (1971) 553-556. MR 0279734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bang-yen Chen. On an integral formula of Gauss-Bonnet-Grotemeyer . Proc. Amer. Math. Soc. 28 (1971) 208-212. MR 0273541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hermann Karcher. A short proof of Berger's curvature tensor estimates . Proc. Amer. Math. Soc. 26 (1970) 642-644. MR 0270304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alan Weinstein. Positively curved deformations of invariant Riemannian metrics . Proc. Amer. Math. Soc. 26 (1970) 151-152. MR 0262977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kwang-nan Chow and Moses Glasner. Bounded in the mean solutions of $\triangle u=Pu$ on Riemannian manifolds . Proc. Amer. Math. Soc. 26 (1970) 261-265. MR 0271871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] N. R. Wallach and F. W. Warner. Curvature forms for 2-manifolds . Proc. Amer. Math. Soc. 25 (1970) 712-713. MR 0262976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William P. Byers. On a theorem of Preissmann . Proc. Amer. Math. Soc. 24 (1970) 50-51. MR 0251665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Grigorios Tsagas. A relation between Killing tensor fields and negative pinched Riemannian manifolds . Proc. Amer. Math. Soc. 22 (1969) 476-478. MR 0242095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Aaron Rosenthal. Riemannian manifolds of constant $k$-nullity . Proc. Amer. Math. Soc. 22 (1969) 473-475. MR 0254784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kenneth M. Larsen. An extremal harmonic function . Proc. Amer. Math. Soc. 20 (1969) 333-336. MR 0234385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Barrett O’Neill. Construction of Riemannian coverings . Proc. Amer. Math. Soc. 19 (1968) 1278-1282. MR 0232313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joseph A. Wolf. A contact structure for the odd dimensional spherical space forms . Proc. Amer. Math. Soc. 19 (1968) 196. MR 0219009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nathaniel Grossman. Two applications of the technique of length-decreasing variations . Proc. Amer. Math. Soc. 18 (1967) 327-333. MR 0210048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alfred Gray. Spaces of constancy of curvature operators . Proc. Amer. Math. Soc. 17 (1966) 897-902. MR 0198392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Curtis M. Fulton. Parallel vector fields . Proc. Amer. Math. Soc. 16 (1965) 136-137. MR 0172215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John A. Thorpe. Parallelizability and flat manifolds . Proc. Amer. Math. Soc. 16 (1965) 138-142. MR 0171242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nathaniel Grossman. Hilbert manifolds without epiconjugate points . Proc. Amer. Math. Soc. 16 (1965) 1365-1371. MR 0188943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] N. Hicks. On the Ricci and Weingarten maps of a hypersurface . Proc. Amer. Math. Soc. 16 (1965) 491-493. MR 0176483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Joseph A. Wolf. Curvature in nilpotent Lie groups . Proc. Amer. Math. Soc. 15 (1964) 271-274. MR 0162206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] T. K. Pan. Conformal vector fields in compact Riemannian manifolds . Proc. Amer. Math. Soc. 14 (1963) 653-657. MR 0157324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Katsumi Nomizu and Hideki Ozeki. The existence of complete Riemannian metrics . Proc. Amer. Math. Soc. 12 (1961) 889-891. MR 0133785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Katsumi Nomizu. Holonomy, Ricci tensor and Killing vector fields . Proc. Amer. Math. Soc. 12 (1961) 594-597. MR 0131247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Rodrigo A. Restrepo. Some differential equations on closed manifolds . Proc. Amer. Math. Soc. 12 (1961) 315-320. MR 0130656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1